- -

A sufficient condition to polynomially compute a minimum separating DFA

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A sufficient condition to polynomially compute a minimum separating DFA

Mostrar el registro completo del ítem

Vázquez-De-Parga Andrade, M.; García Gómez, P.; López Rodríguez, D. (2016). A sufficient condition to polynomially compute a minimum separating DFA. Information Sciences. 370-371:204-220. doi:10.1016/j.ins.2016.07.053

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82093

Ficheros en el ítem

Metadatos del ítem

Título: A sufficient condition to polynomially compute a minimum separating DFA
Autor:
Entidad UPV: Universitat Politècnica de València. Escola Tècnica Superior d'Enginyeria Informàtica
Fecha difusión:
Resumen:
The computation of a minimal separating automaton (MSA) for regular languages has been studied from many different points of view, from synthesis of automata or Grammatical Inference to the minimization of incompletely ...[+]
Palabras clave: Minimal separating DFA , Minimal consistent DFA , Model checking , Minimization of incompletely specified automata
Derechos de uso: Embargado
Fuente:
Information Sciences. (issn: 0020-0255 )
DOI: 10.1016/j.ins.2016.07.053
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.ins.2016.07.053
Descripción: This is the author’s version of a work that was accepted for publication in Information Sciences. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Information Sciences 370–371 (2016) 204–220. DOI 10.1016/j.ins.2016.07.053.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem